Downloads: 67

Files in This Item:
File Description SizeFormat 
B32_006.pdf2.65 MBAdobe PDFView/Open
Title: On the $p$-adic Gross-Zagier formula for elliptic curves at supersingular primes (Algebraic Number Theory and Related Topics 2010)
Authors: KOBAYASHI, SHINICHI
Keywords: MSC: 11G05
11G40
11G50
14L05
11E95
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 61
End page: 79
URI: http://hdl.handle.net/2433/196248
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.